# SDR USAA2010122393229

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 - AFT GALLEY FLOORBOARD 261CG HAS AREA OF DELAMINATION.  REPLACED AFT GALLEY FLOORBOARD 261CG.
